Czechoslovak Mathematical Journal

Vol. 61, No. 3, 2011 · Contents


Eric Emtander, Fatemeh Mohammadi, Somayeh Moradi:
Some algebraic properties of hypergraphs

Amiran Gogatishvili, Rza Mustafayev:
Dual spaces of local Morrey-type spaces

Da-Yong Lu, Qi-Bin Fan:
A class of tight framelet packets

Xiao Guang Yan, Xiao Sheng Zhu:
Characterizations of some rings with $\mathcal{C}$-projective, $\mathcal{C}$-(FP)-injective and $\mathcal{C}$-flat modules

Jure Kališnik:
Representations of étale Lie groupoids and modules over Hopf algebroids

Ushangi Goginava, Károly Nagy:
On the maximal operator of Walsh-Kaczmarz-Fejér means

John Donnelly:
A cancellative amenable ascending union of nonamenable semigroups

Eduardo M. Hernández, Donal O'Regan:
Existence of solutions for abstract neutral integro-differential equations with unbounded delay

Yuqun Chen, Yu Li:
Some remarks on the Akivis algebras and the Pre-Lie algebras

Sayed Saber:
The $\bar{\partial}$-Neumann operator on Lipschitz $q$-pseudoconvex domains

Magdalena Sobczak-Knec, Katarzyna Trąbka-Więclaw:
On typically real functions which are generated by a fixed typically real function

Mark Veraar, Lutz Weis:
A note on maximal estimates for stochastic convolutions

Xiaoyan Guo, Wenpeng Zhang:
A hybrid mean value related to certain Hardy sums and Kloosterman sums

Guixin Deng, Pingzhi Yuan:
Isomorphic digraphs from powers modulo $p$

Paolo Lipparini:
Every weakly initially ${\mathfrak m}$-compact topological space is ${\mathfrak m}$pcap

Irene Ferrando:
Factorization theorem for $1$-summing operators

Luming Shen, Kui Fang:
The fractional dimensional theory in Luroth expansion

Pratulananda Das, Ekrem Savas, Santanu Bhunia:
Two valued measure and some new double sequence spaces in $2$-normed spaces

Ljiljana Petrović, Sladjana Dimitrijević:
Statistical causality and adapted distribution

Dharmanand Baboolal:
Perfect compactifications of frames

Adara M. Blaga:
Affine connections on almost para-cosymplectic manifolds


[Contents of Czechoslovak Mathematical Journal]